# SDR UPS02439215

- Difficulty date: August 6, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT BS 1241 BULKHEAD SPLICE STRAP FWD HOLE FOUND CRACK AT 12 O/C POSN WL 190.  HOLE REWORKED IAW EO 5310-0323 APP F LIMIT.  REF EO 5310-0323 PARA 4D ITEM 3 FOR SPLICE STRAP CRACK FINDING NO FURTHER ACTION IS REQUIRED.
